Movable Singular Points of Algebraic Ordinary Differential Equations
Differencialʹnye uravneniâ, Tome 41 (2005) no. 8, pp. 1092-1099
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_8_a9,
author = {S. L. Sobolevskii},
title = {Movable {Singular} {Points} of {Algebraic} {Ordinary} {Differential} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {1092--1099},
year = {2005},
volume = {41},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_8_a9/}
}
S. L. Sobolevskii. Movable Singular Points of Algebraic Ordinary Differential Equations. Differencialʹnye uravneniâ, Tome 41 (2005) no. 8, pp. 1092-1099. http://geodesic.mathdoc.fr/item/DE_2005_41_8_a9/